MAUDE Adverse Event Report: BARD REYNOSA S.A. DE C.V. -9617592 POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER FULL PROCEDURE TRAY 13 F; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

BARD REYNOSA S.A. DE C.V. -9617592 POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER FULL PROCEDURE TRAY 13 F; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number 5605150
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recs3172 showed three other similar product complaint(s) from this lot number.The complaints for this lot number (recs3172) have been reported from the same facility.
 
Event or Problem Description
The facility reported that about a month and a half ago, air was discovered in the arterial leg of the catheter.It was stated they did not know the cause and did not investigate the catheter.(b)(6) 2018- it was stated that the catheters were sutured in.

Brand Name
POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER FULL PROCEDURE TRAY 13 F
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas
MX 
MDR Report Key7857220
Report Number3006260740-2018-02402
Device Sequence Number11192457
Product Code NIE
UDI-Device Identifier00801741086953
UDI-Public(01)00801741086953
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5605150
Device Catalogue Number5605150
Device Lot NumberRECS3172
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1